# SDR DALA2024022002316

- Difficulty date: February 16, 2024
- Submitted: February 20, 2024
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 140,831 hours, 20,838 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 175 FOUND CABIN RH FRAME END FITTING ABOVE CENTER FUEL TANK AT STA 927 CRACK. CORRECTIVE ACTION: THE CRACKED RH FRAME END FITTING (CRACK LENGTH IS 1.7") AT STA 927 REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 (0203921)
